MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER; SCREWDRIVERS
Model Number 313.96
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The cruciform screwdriver (part # 313.96, lot # l654292, mfg # 20-dec-2017) was received with the distal tip of the device twisted and one of the distal prongs severely bent.This is consistent with the reported complaint condition, thus confirming the complaint.Dimensional analysis was not performed as relevant features are significantly deformed.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces (such as being dropped, struck off axis or damaged during sterile processing).No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot, part: 313.960, lot: l654292, manufacturing site: (b)(4), release to warehouse date: 20.Dec.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, during routine incoming inspection, a cruciform screwdriver was discovered as bent.There was no patient involvement.This report is for one (1) cruciform screwdriver.This is report 1 of 1 for (b)(4).

Brand Name
CRUCIFORM SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8591766
Report Number2939274-2019-57895
Device Sequence Number2193027
Product Code HXX
UDI-Device Identifier10887587037189
UDI-Public(01)10887587037189
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.96
Device Catalogue Number313.96
Device Lot NumberL654292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1